MAUDE Adverse Event Report: TELEFLEX MEDICAL HORIZON TI ML 6/CART 120/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HORIZON TI ML 6/CART 120/BOX; CLIP, IMPLANTABLE
Catalog Number 003200
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that the "patient underwent cholecystectomy procedure with cholangiography by videolaparoscopy, but after going to the unit, he continued with severe abdominal pain, distension, nausea and vomiting.The patient made a thomography scan of the abdomen and it was identified that the clips had a small amount of free liquid, next to the emptied bed, in the abdominal cavity and notably in the pelvic region, as well as obliteration of adjacent fat, related to previous manipulation.There was a need for surgical reapproach to which it was identified that the clip was open".At the time of this report the customer has not returned our requests or additional information.If additional information is received, the complaint file will be updated.

Brand Name
HORIZON TI ML 6/CART 120/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key17481657
Report Number3003898360-2023-01173
Device Sequence Number6983045
Product Code FZP
UDI-Device Identifier24026704696370
UDI-Public24026704696370
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K132658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number003200
Device Lot Number73F2200970
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Initial Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown